Alert archive / North Dakota / Red Flag Warnings in 2008
Red Flag Warning 6, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 14, 2008, 3:58 AM MDT for 30 counties in North Dakota. It took effect at Apr 14, 2008, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 3:58 AM MDT (09:58 UTC)
- In effect from
- Apr 14, 2008, 11:00 AM MDT
- Expired
- Apr 14, 2008, 9:01 PM MDT
- In force
- 10 hr
- Issued by
- NWS Bismarck, ND
All 30 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, McHenry County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Ward County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 106 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2722 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 140958 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 458 AM CDT MON APR 14 2008 ...FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING WHICH IS IN EFFECT FOR MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES AND DORMANT VEGETATION... .EXPECT SOUTHERLY WINDS TO INCREASE ACROSS CENTRAL AND WESTERN NORTH DAKOTA TODAY AS A LEE SIDE TROUGH STRENGTHENS OVER EASTERN MONTANA. SOUTH WINDS THIS AFTERNOON WILL RANGE FROM 25 TO 35 MPH FROM AROUND MINOT SOUTH TO BISMARCK AND EAST TO JAMESTOWN. SOUTH WINDS OF 20 TO 30 MPH WILL BE COMMON WEST OF BISMARCK...FROM WILLISTON SOUTH TO DICKINSON. MINIMUM HUMIDITIES WILL BECOME CRITICAL THIS AFTERNOON FALLING INTO THE TEENS. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION HAS PROMPTED THE FIRE WEATHER WATCH TO BE UPGRADED TO A RED FLAG WARNING. NDZ001>005-009>013-017>023-031>036-040>046-141800- /O.UPG.KBIS.FW.A.0001.080414T1800Z-080415T0300Z/ /O.NEW.KBIS.FW.W.0006.080414T1700Z-080415T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 458 AM CDT MON APR 14 2008 /358 AM MDT MON APR 14 2008/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 10 PM CDT /9 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. EXPECT SOUTHERLY WINDS TO INCREASE ACROSS CENTRAL AND WESTERN NORTH DAKOTA TODAY AS A LEE SIDE TROUGH STRENGTHENS OVER EASTERN MONTANA. SOUTH WINDS THIS AFTERNOON WILL RANGE FROM 25 TO 35 MPH FROM AROUND MINOT SOUTH TO BISMARCK AND EAST TO JAMESTOWN. SOUTH WINDS OF 20 TO 30 MPH WILL BE COMMON WEST OF BISMARCK...FROM WILLISTON SOUTH TO DICKINSON. MINIMUM HUMIDITIES WILL BECOME CRITICAL THIS AFTERNOON FALLING INTO THE TEENS. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION HAS PROMPTED THE FIRE WEATHER WATCH TO BE UPGRADED TO A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ KS
3 follow-up statements
000 WWUS83 KBIS 141553 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1053 AM CDT MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS...LOW RELATIVE HUMIDITIES AND DORMANT VEGETATION... .SOUTHERLY WINDS TO INCREASE ACROSS CENTRAL AND WESTERN NORTH DAKOTA THIS AFTERNOON AS A LOW PRESSURE SYSTEM STRENGTHENS OVER EASTERN MONTANA. SOUTH WINDS THIS AFTERNOON WILL RANGE FROM 25 TO 35 MPH FROM AROUND MINOT SOUTH TO BISMARCK AND EAST TO JAMESTOWN. SOUTH WINDS OF 20 TO 30 MPH WILL BE COMMON WEST OF BISMARCK...FROM WILLISTON SOUTH TO DICKINSON. MINIMUM HUMIDITIES WILL BECOME CRITICAL THIS AFTERNOON FALLING INTO THE TEENS. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION HAS PROMPTED THE RED FLAG WARNING. NDZ001>005-009>013-017>023-031>036-040>046-150000- /O.CON.KBIS.FW.W.0006.080414T1700Z-080415T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 1053 AM CDT MON APR 14 2008 /953 AM MDT MON APR 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... EXPECT SOUTHERLY WINDS INCREASING THIS AFTERNOON AS A LOW PRESSURE SYSTEM STRENGTHENS OVER EASTERN MONTANA. SOUTH WINDS WILL RANGE FROM 25 TO 35 MPH FROM MINOT SOUTH TO BISMARCK AND EAST TO JAMESTOWN. SOUTH WINDS OF 20 TO 30 MPH WILL BE COMMON WEST OF BISMARCK...FROM WILLISTON SOUTH TO DICKINSON. MINIMUM HUMIDITIES WILL BECOME CRITICAL THIS AFTERNOON FALLING INTO THE TEENS. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION HAS PROMPTED THE RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TWH
000 WWUS83 KBIS 142108 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 408 PM CDT MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS...LOW RELATIVE HUMIDITIES AND DORMANT VEGETATION... ...FIRE WEATHER WATCH ISSUED FOR PORTIONS OF THE SOUTHWEST AND SOUTH CENTRAL TUESDAY AFTERNOON AND EARLY EVENING FOR LOW HUMIDITIES...GUSTY WINDS AND POSSIBLE DRY LIGHTNING... .STRONG SOUTHERLY WINDS OF 20 TO 30 MPH...AND HUMIDITIES OF 15 TO 20 PERCENT WILL CONTINUE THROUGH THE EARLY EVENING OVER THE RED FLAG WARNING AREA. THUS THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT OR 9 PM MDT THIS EVENING. WARM TEMPERATURES AND SHIFTING WINDS ON TUESDAY...ALONG WITH A CHANCE OF DRY LIGHTNING...HAS PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA FOR TUESDAY AFTERNOON AND EARLY EVENING. ONCE AGAIN THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS. NDZ020-033>035-040>046-150515- /O.NEW.KBIS.FW.A.0002.080415T1800Z-080416T0300Z/ /O.CON.KBIS.FW.W.0006.000000T0000Z-080415T0300Z/ OLIVER-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- 408 PM CDT MON APR 14 2008 /308 PM MDT MON APR 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. RED FLAG WARNING CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING. ON TUESDAY...ANOTHER POTENTIALLY DANGEROUS FIRE WEATHER SITUATION WILL DEVELOP. GUSTY SHIFTING WINDS...ALONG WITH DRY DORMANT VEGETATION...AND THE POSSIBILITY OF DRY LIGHTNING HAS PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH FOR TUESDAY AFTERNOON AND EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NDZ001>005-009>013-017>019-021>023-031-032-036-150300- /O.CON.KBIS.FW.W.0006.000000T0000Z-080415T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-KIDDER- 408 PM CDT MON APR 14 2008 /308 PM MDT MON APR 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... EXPECT STRONG WINDS AND LOW HUMIDITIES TO CONTINUE THROUGH THE EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TWH
000 WWUS83 KBIS 150301 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1001 PM CDT MON APR 14 2008 ...THE RED FLAG WARNING THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA HAS BEEN ALLOWED TO EXPIRE... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR PORTIONS OF THE SOUTHWEST AND SOUTH CENTRAL TUESDAY AFTERNOON AND EARLY EVENING FOR LOW HUMIDITIES...GUSTY WINDS AND POSSIBLE DRY LIGHTNING... WARM TEMPERATURES AND SHIFTING WINDS ON TUESDAY...ALONG WITH A CHANCE OF DRY LIGHTNING...HAS PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA FOR TUESDAY AFTERNOON AND EARLY EVENING. ONCE AGAIN THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS. NDZ020-033>035-040>046-151115- /O.CAN.KBIS.FW.W.0006.000000T0000Z-080415T0300Z/ /O.CON.KBIS.FW.A.0002.080415T1800Z-080416T0300Z/ OLIVER-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- 1001 PM CDT MON APR 14 2008 /901 PM MDT MON APR 14 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ALLOWED THE RED FLAG WARNING TO EXPIRE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NDZ001>005-009>013-017>019-021>023-031-032-036-150415- /O.CAN.KBIS.FW.W.0006.000000T0000Z-080415T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-KIDDER- 1001 PM CDT MON APR 14 2008 /901 PM MDT MON APR 14 2008/ ...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ALLOWED THE RED FLAG WARNING TO EXPIRE. $$ NH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 14, 2:15 AM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 14, 2:15 AM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 315 AM CDT MON APR 14 2008 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... LATEST WATER VAPOR IMAGERY SHOWS SCT/BKN CIRRUS TOPPING CREST OF RIDGE AXIS WHICH IS CURRENTLY STRETCHING ALONG A LINE FROM NW WYOMING...TO NW NORTH DAKOTA...AND INTO NE MANITOBA. RIDGE AXIS WILL PROGRESS EAST OF THE STATE BY 00Z TUE. 00Z GFS H3-H2 LAYER RH CAPTURES THE CIRRUS WELL AND MAINTAINS IT ACROSS THE CWA TODAY. THE TOTAL FORECAST PACKAGE FOR TODAY HINGES ON ONE FACT...IF THE HIGH CLOUDS ARE OPAQUE THEN THAT WILL INHIBIT FULL MIXING AND WILL BUST MANY ELEMENTS OF THE FORECAST TODAY. IF CLOUDS REMAIN TRANSPARENT...THEN FORECAST WILL VERIFY. TOUGH DECISION BASED UPON MODEL DATA AND CURRENT MSAS DATA/SATELLITE ANALYSIS. CURRENT IR SATELLITE SHOWS AN AREA OF CIRRUS ON TOP OF KBIS AND MOON IS STILL VISIBLE...ALTHOUGH DIMLY AT TIMES. WILL COUNT ON ENOUGH SUNSHINE FILTERING THROUGH TO ALLOW FULL MIXING AT THIS TIME. WILL PAINT GRIDS P/CLDY OVER THE CWA TODAY WITH MOSTLY SUNNY IN THE EXTREME SOUTHERN ZONES. SOUNDINGS STILL SHOW GUSTY SOUTHERLY WINDS FROM THE SFC TO H85 EVOLVING LATE THIS MORNING INTO THE EARLY EVENING. SUSTAINED SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH THIS AFT/EVE OVER. MINIMUM HUMIDITIES WILL DROP DOWN INTO THE TEENS TODAY...THUS HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING TODAY. PLEASE SEE BISRFWBIS FOR SPECIFIC DETAILS. ALSO WILL ISSUE A WIND ADVISORY FOR OUR EXTREME SOUTHEAST ZONES WHERE FIRE DANGER HASNT REACHED CRITICAL YET MAINLY DUE TO THE SNOW RECEIVED LAST WEEK. WINDS WILL STILL BECOME GUSTY AND SUSPECT THINGS WILL DRY OUT CONSIDERABLY AFTER TODAYS EVENT. A MILD NIGHT AHEAD TONIGHT WITH LOWS IN THE LOWER 40S ACROSS THE CWA. A COLD FRONT WILL MARCH ACROSS THE NORTHWEST AND WESTERN PORTION OF THE CWA TUESDAY MORNING...BUT WILL BE DELAYED UNTIL AROUND 00Z FOR THE CENTRAL ZONES (KBIS)...AND AROUND 06Z FOR THE SOUTHEAST ZONES (KJMS). THIS WILL ALLOW ANOTHER VERY WARM DAY FROM BISMARCK EAST TO JAMESTOWN ON TUESDAY. WINDS WILL BE GUSTY BETWEEN THE TWO CITIES AND FIRE WEATHER WILL BE A CONCERN...SO WILL CONTINUE TO MONITOR. PRECIP CHANCES INCREASE TUESDAY NIGHT FROM OUR SOUTHWEST CORNER NORTHEAST TO RUGBY. NAM AND GFS SHOW A DISTINCT BAND OF HEAVY QPF (0.30-0.50) ALONG THIS TRACK. HAVE BUMPED UP POPS WITH SURROUNDING OFFICES TO CHC/LIKELY. COOLER TEMPS BEHIND THIS SYSTEM ON WEDS. CYCLONIC FLOW WILL KEEP THE AREA UNSETTLED WITH A SLIGHT CHC FOR SHOWERS. .LONG TERM...THURSDAY THROUGH MONDAY FEW CHANGES TO EXTENDED GRIDS AS MODELS SHOW ABOVE AVERAGE CONSISTENCY. GENERALLY FOLLOWED ECMWF FOR TRENDS AND TIMING. BUMPED TEMPERATURES A FEW DEGREES NEXT WEEKEND AS RIDGE LOOKS STRONGER BEHIND DEPARTING SYTEM TUESDAY AND WEDNESDAY. NEXT SYSTEM AT END OF EXTENDED PERIODS WILL BE BEST CHANCE FOR ANY PRECIP. && .AVIATION... WINDS BIGGEST CHALLENGE FOR AVIATION. WINDS EARLY THIS MORNING ALREADY SUSTAINED AS HIGH AS 15 KNOTS AND WILL BOOST WINDS SOME IN NEW ISSUE OF TAFS. && FIRE WEATHER...EXPECT SOUTHERLY WINDS TO INCREASE ACROSS CENTRAL AND WESTERN NORTH DAKOTA TODAY AS A LEE SIDE TROUGH STRENGTHENS OVER EASTERN MONTANA. SOUTH WINDS THIS AFTERNOON WILL RANGE FROM 25 TO 35 MPH FROM AROUND MINOT SOUTH TO BISMARCK AND EAST TO JAMESTOWN. SOUTH WINDS OF 20 TO 30 MPH WILL BE COMMON WEST OF BISMARCK...FROM WILLISTON SOUTH TO DICKINSON. MINIMUM HUMIDITIES WILL BECOME CRITICAL THIS AFTERNOON FALLING INTO THE TEENS ONCE AGAIN. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY HAS PROMPTED THE FIRE WEATHER WATCH TO BE UPGRADED TO A RED FLAG WARNING. PLEASE SEE BISRFWBIS FOR SPECIFIC DETAILS. ON TUESDAY IT APPEARS RED FLAG CRITERIA WILL LIKELY BE MET BETWEEN BISMARCK AND JAMESTOWN AND ALL AREAS SOUTH. A COLD FRONT WILL REMAIN WEST OF THIS AREA DURING THE DAY AND THUS THE WARMEST TEMPS AND LOWEST HUMIDITIES WILL COMMENCE HERE. WINDS WILL NOT BE AS STRONG AS TODAY...BUT STRONG ENOUGH TO POSSIBLY MEET RED FLAG CRITERIA. WEDNESDAY WILL BE COOLER WITH MINIMUM HUMIDITIES ELEVATED INTO THE 30 PERCENT RANGE. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023-031>036- 040>046. WIND ADVISORY FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR NDZ025-037-047-048-050-051. && KS/HW
Hazardous weather outlook, Apr 13, 4:04 AM MDT, 23 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 504 AM CDT SUN APR 13 2008 NDZ001>005-009>013-017>023-031>036-040>046-141015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 504 AM CDT SUN APR 13 2008 /404 AM MDT SUN APR 13 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FIRE WEATHER WATCH MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES AND DORMANT VEGETATION. A STRONG RIDGE OF HIGH PRESSURE WILL BE FIRMLY ENTRENCHED OVER THE AREA ON MONDAY. EXPECT STRONG LOW LEVEL SOUTHERLY WINDS OF 20 TO 35 MPH TO DEVELOP MONDAY AFTERNOON AND CONTINUE THROUGH EARLY MONDAY EVENING. MINIMUM HUMIDITIES WILL RANGE BETWEEN 15 AND 20 PERCENT MONDAY AFTERNOON AND EVENING. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY VEGETATION...WILL LIKELY CREATE CRITICAL FIRE WEATHER BEHAVIOR OVER WESTERN AND CENTRAL NORTH DAKOTA. THUS A FIRE WEATHER WATCH HAS BEEN ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ025-037-047-048-050-051-141015- FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 504 AM CDT SUN APR 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:13 AM MDT | Wind Advisory | BIS | Dickey, Foster, LaMoure, Logan, McIntosh, Stutsman | 16 hr |
| Apr 14, 3:08 PM MDT | Fire Weather Watch | BIS | Adams, Bowman, Burleigh, Emmons, Grant, Hettinger and 5 more | 12 hr |
Nearby
Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.